# SDR ASOA200901431

- Difficulty date: December 4, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 19,014 hours, 16,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPT DOOR CUTOUT FWD AND LWR STOP FITTINGS CORRODED AT FS 589.0 AND FS 605.0.
